MAUDE Adverse Event Report: ETHICON INC. ETHLN GRN 30IN 4-0 S/A FS-2; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

ETHICON INC. ETHLN GRN 30IN 4-0 S/A FS-2; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number G7143H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch rbbetr, and no non-conformances were identified.(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: - suture broke during the surgery (removal of naevus).They used another same like suture to complete the procedure.A few hours after the surgery, the patient called to inform the hcp that the suture had come loose.Re-closure on the same day.The following information was requested, but unavailable: on what structure/tissue was nevus located and the suture was used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? how was the suture placed (interrupted or continuous)? how was the suture originally tied (multiple knots, square knot, etc.)? did the operating surgeon observe any suture deficiency or anomaly before, or during the suture placement? please specify.Please clarify what does it mean ¿suture got loose ¿? was there any precipitating stress factor for ¿suture got loose¿? please specify.What was used for re-suturing? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? intra-op event ( suture breakage) submitted via 2210968-2021-10155 post-op event ( suture got loose) submitted via 2210968-2021-08921.
 
Event or Problem Description
It was reported that a patient underwent a removal of a naevus on (b)(6) 2021 and suture was used.During the procedure, the suture broke.Another like suture was used to complete the procedure.There were no patient consequences reported.

Brand Name
ETHLN GRN 30IN 4-0 S/A FS-2
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12678225
Report Number2210968-2021-10155
Device Sequence Number1231466
Product Code GAR
UDI-Device Identifier10705031245594
UDI-Public10705031245594
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberG7143H
Device Catalogue NumberG7143H
Device Lot NumberRBBETR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date10/21/2021
Patient Sequence Number1
Patient Age11 YR